# SDR ABXA010603

- Difficulty date: November 13, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- Aircraft time: 42,161 hours, 46,750 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Panel
- Part number: 59101419
- Condition: Cracked
- Location: Fwd. Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO DOOR FORWARD EDGE AT 2ND STOP FROM BOTTOM CRACKED AT STOP FITTING. REPAIRED AREA IAW DC-9 SRM 52-05 AND SHP TRAVELER # ST-0148-04.
